MAUDE Adverse Event Report: HAEMONETICS CORPORATION HAEMONETICS SMARTSUCTION TECHNOLOGY; PUMP, PORTABLE, ASPIRATION (MANUAL OR POWERED)

HAEMONETICS CORPORATION HAEMONETICS SMARTSUCTION TECHNOLOGY; PUMP, PORTABLE, ASPIRATION (MANUAL OR POWERED)
Model Number HAR-A-1000
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 06/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
Malfunction of the cell saver that occurred during this case.It's an open aneurysm.The cell saver suction wasn't working properly, the vacuum line and also the aspiration line was switched during the case so i don't know if the previous lines that were hooked up malfunctioned in some way.

Brand Name
HAEMONETICS SMARTSUCTION TECHNOLOGY
Common Device Name
PUMP, PORTABLE, ASPIRATION (MANUAL OR POWERED)
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer st
boston MA 02110
MDR Report Key15592614
Report Number15592614
Device Sequence Number11344981
Product Code BTA
UDI-Device Identifier10812747017336
UDI-Public(01)10812747017336(17)240223(10)0221053
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2022
Report Date (Section F) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHAR-A-1000
Device Lot Number0221053
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/07/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/12/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA09/20/2022